# SDR AALA201708189007

- Difficulty date: August 17, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,099 hours, 29,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD EXIT LIGHTS WILL NOT ILLUMINATE IN AIRCRAFT CABIN. REMOVED AND REPLACED RELAY 8W AND WARNING CONTROL BOARD PER AMM 20-15-00.
